# SDR CA960409025

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve Swivel
- Part number: 65179783
- Condition: Leaking
- Location: Brake Rt Mlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)RH MAIN GEAR BRAKE SWIVEL VALVE LEAKING UNDER PRESSURE. REPLACED.
